標題: Treating free variables in generalized geometric global optimization programs
作者: Li, HL
Tsai, JF
資訊管理與財務金融系 註:原資管所+財金所
Department of Information Management and Finance
關鍵字: generalized geometric programming;global optimization
公開日期: 1-九月-2005
摘要: Generalized geometric programming (GGP) problems occur frequently in engineering design and management. Recently, some exponential-based decomposition methods [Maranas and Floudas, 1997,Computers and Chemical Engineering 21(4), 351-370; Floudas et al., 1999 , Handbook of Test Problems in Local and Global Optimization, Kluwer Academic Publishers, Boston, pp. 5-105; Floudas, 2000 Deterministic Global Optimizaion: Theory, Methods and Application, Kluwer Academic Publishers, Boston, pp. 257-306] have been developed for GGP problems. These methods can only handle problems with positive variables, and are incapable of solving more general GGP problems. This study proposes a technique for treating free (i.e., positive, zero or negative) variables in GGP problems. Computationally effective convexification rules are also provided for signomial terms with three variables.
URI: http://dx.doi.org/10.1007/s10898-005-2098-3
http://hdl.handle.net/11536/13320
ISSN: 0925-5001
DOI: 10.1007/s10898-005-2098-3
期刊: JOURNAL OF GLOBAL OPTIMIZATION
Volume: 33
Issue: 1
起始頁: 1
結束頁: 13
顯示於類別:期刊論文


文件中的檔案:

  1. 000233237200001.pdf